# SDR DALA2021100606112

- Difficulty date: October 3, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N808DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31920
- Aircraft time: 26,162 hours, 9,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5363397) DURING INSPECTION FOUND AFT LEFT CABIN EMERGENCY LIGHTS INOP. R/R POWER PACK PER B737 AMM 33-51. OPS GOOD.
